# SDR 08FDEA03913

- Difficulty date: September 17, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 74,104 hours, 23,620 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6045007075
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPARTMENT SEAT TRACK 1072, FS 1053 LOBE 1/2 MISSING.  REMOVED AND REPLACED SEAT TRACK IAW SRM 53-70-00 VOL 1 FIG 1(SHEET 1).  FABRICATED NEW SEAT TRACK UNDER MAE TRAVELER NR T8/758248.  BLENDED AREA (LOBE) IAW SRM 53-70-00.  ORIGINAL .420, AFTER REWORK .230, OUT OF LIMITS.  REMOVED AND REPLACED SIDEWALL GRILLS AND SIDEWALL GRILL ANGLES IAW SRM 51-31-01.
